# SDR DALA2023082806961

- Difficulty date: August 23, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2932708) CORROSION AT AFT CARGO BAFFLE BS 747-767 RBL 24 WL 165. REMOVED AND REPLACED AFT CARGO BAFFLE AT STA 747-767 RBL 24 WL 165 WITH NEW REPLACEMENT PART IAW B737 SRM 51-40-02-0G AND DWG# 146A7500.
